# SDR TSAA0022120

- Difficulty date: April 13, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 2200 · Auto Flight System
- Part: Connector
- Part number: 4030952906
- Condition: Contaminated
- Location: Yaw Damper/Afcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 87-KOA-HNL-AT FL190, A/C STARTED ROLLING AND YAWING INCREASING IN RATE. DISENGAGED AUTOPILOT, ROLL AND YAW INCREASED. YAW DAMPER DISENGAGED, PILOT CONTROLLED ROLL AND A/C STABILIZED. DECLARED EMERG, FOUND YAW DAMPER C/B TRIPPED DUE TO COFFEE SPILLAGE ON YAW DAMPER COUPLER CONNECTOR. INSPECT REVEALED DRIP SHIELD BEHIND E1-1 NOT ATTACHED. REMOVED YAW DAMPER COUPLER AND PDC COMPUTER, CLEANED AREA OF COFFEE SPILLAGE. INSPECTED, FOUND NO DAMAGE TO CONNECTOR. REMOVED ADJACENT COMPONENTS ON E1 RACK, CLEANED/INSPECTED RACK AND COMPONENTS FOR MOISTURE CONTAM. REPLACED YAW DAMPER COUPLER. PERFORMED ADJ/TEST PER AMM 22-12-0. INSTALLED PDC. R/R''D DFDR. OPS CHECK OK. FOUND FWD GALLEY TRASH BIN MISSING SEALANT, SEALED T
